Hello everyone, my new doctor came to my house and put on these three different meds ativan,paxil and the last one idk the name but it's a beta blocker but before I was put on these meds I was on xanax 0.5 mgs take once a day as needed for panic attacks. I've only been taking the ativan 0.5 once a day but should be taking it three times a day but have a fear of pills but my question is that I feel that the Ativan doesn't do anything for me and been taking it for 2 or 3 weeks now and now have no feeling in my heart which is causing me to get mad anxious cause usually I wound feel my heart but don't feel nothing in my chest at all so I wanted to know if anyone else on here has had the same problem or has a problem with Ativan like I'm having
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2012 • 1 answer
Posted 7 Jan 2013 • 4 answers
I take bystolic beta blocker. Anyone ever had a glass of wine while on beta blockers? Any pros/cons?
Posted 6 Mar 2014 • 1 answer
Posted 16 Oct 2014 • 2 answers
Posted 19 Oct 2015 • 0 answers